D Amp C Abdominal Pains

3 Replies
franciepants - October 8

Hi All- I had a D&C 3 days ago. I felt fine that first night and even the next day, with hardly even any spotting, but since yesterday I have had really strong abdominal pains that feel more like bad gas (sorry for that detail) than menstral cramps. I can't figure out if I have an infection, if this is a side effect of the inhaled anesthesia or if I ate something bad...Anyone have this experience after they had a D&C? Thanks.

 

Tory1980 - October 9

I had the pains you described but it was the night after my miscarriage and I had heavy bleeding with them. They re-scanned me and found my womb filled with blood and retained tissue so they did a D&C. If you are worried go back tot he doctor. It could be that your womb is agravated by the procedure but it could also be a sign of infection. Get checked over and see what he/she says.

 

cynnababy - October 9

I had the pain you describe about a month after my D&C. I thought it was AF, but it wasn't. Just some really really bad cramps, and it was worse when i had BM, and pa__s gas. (sorry TMI)

 

julie2007 - October 9

francie try a heating pad to help relieve the discomfort - it helped me - i had mine about 2 days after d&c and they went away with that and some motrin. - good luck and sorry about your loss.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?